Alka Seltzer Xs Double Action Tablets 20S

Write a review

Alka Seltzer Xs Double Action Tablets 20S
£ 3.80
£0.19/each

Product Description

  • XS Effervescent Tablets
  • For rapid relief of general pain such as migraine, period pains, rheumatic and muscular pain, toothache, sore throat, nerve pain and the symptomatic relief of colds and flu.
  • Double action pain relief + caffeine

Information

Ingredients

Each Effervescent Tablet contains: Aspirin 267mg, Paracetamol 133mg, Caffeine 40mg, Sodium Hydrogen Carbonate 1723mg, Citric Acid 954mg, Sodium content 472mg per Tablet, Alka-Seltzer XS dissolved in Water becomes Sodium Acetylsalicylate, Paracetamol, Caffeine, Sodium Citrate and Sodium Hydrogen Carbonate

Allergy Information

  • Contains Aspirin and Paracetamol

Storage

Do not store above 25°C., Store in original packaging.

Preparation and Usage

  • Please read the enclosed leaflet carefully.
  • Directions: Alka-Seltzer XS should always be dissolved in water before use.
  • Dosage: Adults: 2 tablets every 4 hours, if necessary.
  • Maximum dosage: Do not take more than 8 tablets in 24 hours. The dosages should not be continued for more than three days without consulting your doctor. Do not give to children aged under 16 years, unless on the advice of a doctor.

Name and address

  • MA Holder:
  • Bayer plc,
  • Newbury,
  • Berkshire,
  • RG14 1JA,
  • UK.

Return to

  • Bayer plc,
  • Consumer Care Division,
  • Newbury,
  • Berkshire,
  • RG14 1JA,
  • UK.

Lower age limit

Advisory Years : 16

Safety warning

If symptoms persist consult your doctor. DO NOT EXCEED THE STATED DOSE. KEEP OUT OF THE REACH AND SIGHT OF CHILDREN. IMMEDIATE MEDICAL ADVICE SHOULD BE EVEN IF YOU FEEL WELL. DO NOT TAKE WITH ANT OTHER PARACETAMOL-CONTAINING PRODUCTS. CONTAINS ASPIRIN AND PARACETAMOL

Net Contents

20 x Effervescent Tablets

Using Product Information

While every care has been taken to ensure product information is correct, food products are constantly being reformulated, so ingredients, nutrition content, dietary and allergens may change. You should always read the product label and not rely solely on the information provided on the website.

If you have any queries, or you'd like advice on any Tesco brand products, please contact Tesco Customer Services, or the product manufacturer if not a Tesco brand product.

Although product information is regularly updated, Tesco is unable to accept liability for any incorrect information. This does not affect your statutory rights.

This information is supplied for personal use only, and may not be reproduced in any way without the prior consent of Tesco Stores Limited nor without due acknowledgement.

Tesco © Copyright 2016

Basket

Products you add to your basket will appear here